MAUDE Adverse Event Report: MEDIANA CO. LTD. NELLCOR; OXIMETER

MEDIANA CO. LTD. NELLCOR; OXIMETER
Model Number 10005941-SG
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during use, smoke emitted from the power connection and a burning smell was noticed.The equipment was replaced with one that had a different burning smell.There was no reported patient involvement or outcome.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MEDIANA CO. LTD.
1650 1 2 donghwa ri munmak eu
kangwon do wonju si 00000
KS  00000
Manufacturer (Section G)
MEDIANA CO. LTD.
1650 1 2 donghwa ri munmak eu
kangwon do wonju si 00000
KS   00000
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21229004
Report Number2936999-2025-00036
Device Sequence Number8599032
Product Code DQA
UDI-Device Identifier10884521171534
UDI-Public10884521171534
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K120773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10005941-SG
Device Catalogue Number10005941-SG
Device Lot NumberMBB2101519
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date01/24/2025
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown